# SDR AALA20100418LGA01

- Difficulty date: April 17, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 38,761 hours, 20,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM TEST FOUND OVERHEAD EMERGENCY LIGHTS INOPERATIVE FROM ROWS 28 THRU 32.  REMOVED AND REPLACED BATTERY PACK FOR ASSOCIATED EMERGENCY LIGHTS.  ALL LIGHTS CHECK NORMAL DURING TEST.
